# SDR AALA2018082749006

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 60,097 hours, 25,982 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, RECEIVED AN ECAM FOR BRAKES, AUTO BRAKE FAULT, BRAKES RELEASED.  COMPLIED WITH AN OPS CHECK IAW 32-41-00, NO MESSAGE PRESENT, OPS CHECKED GOOD.
